# SDR CA141222001

- Difficulty date: December 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 10190
- Condition: Collapsed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN INCIDENT OCCURRED, THE AIRPLANE WAS PARKED AT THE GATE & THE RIGHT ENGINE RUNNING, PROP FEATHERED.  THE RIGHT MAIN GEAR RETRACTED CAUSING THE AIRPLANE TO SINK ONTO THE BELLY & RIGHT WING TIP.  THE RIGHT PROPELLER CONTACTED THE GROUND & WAS SEVERELY DAMAGED.  THERE ARE OTHER AREAS OF DAMAGE TO THE AIRPLANE AS A RESULT OF THE CONTACT WITH THE GROUND & THE GEAR FOLDING.  THE AIRPLANE WAS RECOVERED TO THE HANGAR.  ATTRIBUTED TO A MAINTENANCE ERROR, TROUBLESHOOTING A LDG DOOR OPEN ISSUE ON RIGHT SIDE, MAINTENANCE WHERE TROUBLESHOOTING USING THE BYPASS DOOR & INHIBIT SWITCH IN THE COCKPIT, THIS CAUSED A HYDRAULIC BUMP IN THE SYSTEM RESULTING IN THE RIGHT GEAR DOWNLOCK UNLOCKING.
